# SDR SWIA2018033044446

- Difficulty date: March 13, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 32,314 hours, 29,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPOTS OF CORROSION ON THE RT FLOOR SUPPORT BETWEEN BS 559+112 TO 574.  REMOVED THE CORROSION IAW REO.
